# SDR AALA20181127001

- Difficulty date: November 26, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N861NN
- Make and model: Boeing 737823
- Aircraft serial: 31109
- Aircraft time: 24,740 hours, 9,965 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P2070021002
- Condition: No Test
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT AT THE FORWARD FLIGHT ATTENDANT STATION WOULD NOT TEST.  REPLACED THE BATTERY PACK AND TAMPER SEAL IAW AMM 25-64-00.  OPS CHECKED NORMAL.
